Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
Hiya guys, I'm a newbie to this forum. I've been dealing with IBS for about 3 years now, the past year has been alot worse for me. My doctor went through the pills and finally has me on Levbid and Lorcet for the monthly pain I get associated with PMS. I was just wondering if anyone has experienced hives with your symptoms? The past 4 days have been excrutiating for me and the past 2 days I have had hives and fever along with the cramps. Just wondering if I should be concerned, I hate calling the doc for every lil thing.
 

·
Registered
Joined
·
154 Posts
I dont know about the hives part, but if you dont want to bug your doc, calling the pharmacist wouldnt hurt. I know when I took Levbid I used to get dizzy, flushed, and my heart rate would speed up. I then got on Bentyl and dont really have many problems with that one, except I'll get the occasional skipped beat with it.
 

·
Registered
Joined
·
69 Posts
On me, I don't think it's hives, but I've developed a severe, itchy rash on my breasts and stomach, and it's starting to spread to other areas. I went to the doctor yesterday for more IBS stuff, but when she lifted my shirt to check my stomach she was like, "Oh my goodness!" She gave me some Prednisolone and is curious to see if the medication will help my IBS in anyway.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top